# SDR 98ZZZX801

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704AA
- Make and model: Cessna 150M
- Aircraft serial: 15078448
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plunger
- Part number: 194593
- Condition: Damaged
- Location: Carburetor Accel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL SCARS ON SIDE OF ACCELLERATOR PUMP LEATHER, CAUSED FAULTY ACCELLERATION.  REPLACED WITH NEW UNIT. ACCELLERATOR PUMP DID WORK.
